PATCH AND Estratest do not go together anyone who is on the patch it does not go with Estratest. I was on Climara but had no sex drive so my dr. put me on Estratest and said to
stop the patch, because i would be getting to much estrogen.Ialso tried PREMARIN 1.25 bad side effects.
Ms. Jones, you say you are on Estratest? How long have you been? I was just curious since I was unable to wear the patch which my doctor took me off of it and for over 2 months I was just taking an alternative. On Friday, the 9th, I went for a checkup where she now has me sampling "Estratest" which so far it is ok. I didn't know if you are still taking this and if you are experiencing any side effects from it.
You said that taking estratest with the climara patch is not good.Why? I have been on the climara patch and taking estratest for 3 weeks now, and I have not had any side effects so far.Maybe it is to soon to know.I started out with premerin 1.25 2x a day,but I was having bad headaches with that, so my dr put me on the patch......then I had no sex drive...so he added estratest h.s...and that wasn't helping so he then added just estratest.My dr said maybe I needed more estrogen then some...because of my age.I am 30 years old.I hope that I don't have any problems with this.I hope you you find the right hrt for you.Please keep me posted on your progress.
Why would someones hands turn orange?
Here it goes I was told from my GYN and my PCP that the patch and ESTRATEST do not go together, you will be getting to much estrogen.I am doing fine on ESTRATEST just that sex drive is a little low, but these things will take some time to kick in. I have only been on it for a week. To much estrogen can cause problems.